10 doctors weighed in:

My father's lower lip will get fat out of the blue. Occationally the whole lip including the eye brows. Mysteriously go away just as quick. Any ideas ?

10 doctors weighed in
Dr. Swati Avashia
Internal Medicine & Pediatrics
6 doctors agree

In brief: Angioedema

Sounds like he might have angioedema.
This can be a medication side effect or from other causes. He should see his doctor.

In brief: Angioedema

Sounds like he might have angioedema.
This can be a medication side effect or from other causes. He should see his doctor.
Dr. Swati Avashia
Dr. Swati Avashia
Thank
1 comment
Dr. Patrick Melder
SEE A DOCTOR ASAP.. this could lead to acute airway obstruction...
Dr. Avner Aliphas
ENT - Head & Neck Surgery
4 doctors agree

In brief: Angioedema

Angioedema of the lower lip can be caused by a variety of things including allergies, familial angioedema and even as a side effect of medications called ace inhibitors such as Lisinopril and captopril.
If you father is on these medications it is important that he see his pcp because he should probably come off of them as the angioedema can sometimes become life-threatening in some circumstances.

In brief: Angioedema

Angioedema of the lower lip can be caused by a variety of things including allergies, familial angioedema and even as a side effect of medications called ace inhibitors such as Lisinopril and captopril.
If you father is on these medications it is important that he see his pcp because he should probably come off of them as the angioedema can sometimes become life-threatening in some circumstances.
Dr. Avner Aliphas
Dr. Avner Aliphas
Thank
Get help from a real doctor now
Dr. Steven Seres
Board Certified,
17 years in practice
497K people helped
Continue
108,000 doctors available
Read more answers from doctors